Open Access
Translator Disclaimer
June 2012 Instantons, concordance, and Whitehead doubling
Matthew Hedden, Paul Kirk
J. Differential Geom. 91(2): 281-319 (June 2012). DOI: 10.4310/jdg/1344430825

Abstract

We use moduli spaces of instantons and Chern-Simons invariants of flat connections to prove that the Whitehead doubles of $(2, 2^n − 1)$ torus knots are independent in the smooth knot concordance group; that is, they freely generate a subgroup of infinite rank.

Citation

Download Citation

Matthew Hedden. Paul Kirk. "Instantons, concordance, and Whitehead doubling." J. Differential Geom. 91 (2) 281 - 319, June 2012. https://doi.org/10.4310/jdg/1344430825

Information

Published: June 2012
First available in Project Euclid: 8 August 2012

zbMATH: 1256.57006
MathSciNet: MR2971290
Digital Object Identifier: 10.4310/jdg/1344430825

Rights: Copyright © 2012 Lehigh University

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.91 • No. 2 • June 2012
Back to Top